U.S. doctors online nowAsk doctors free
A male asked:

I am on an birthcontrol pill and i have recently had unprotected sex and monday tuesday and today wednesday i have been spotting what could it be i am hurting bad

1 doctor answer1 doctor weighed in
Dr. Joy Jackson
Family Medicine 19 years experience
If : If you missed any of your pills, took them late, or are within the first three packs, this could explain the spotting. On the other hand spotting can be a sign of an infectious process especially since you are having pain. Also to be safe you should take a pregnancy test; obviously if it is positive you would have previously conceived not this past week. Please see your doctor if the pain and spotting persist. Good luck.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 3, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.